A study of convergence of ξ approximations transform by region depended given as determined by 𝝈𝒏(𝒕) Functions on entire complex plane


Mathematical Modelling, vol.2020, no.4, pp.104-105, 2020 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 2020 Issue: 4
  • Publication Date: 2020
  • Journal Name: Mathematical Modelling
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.104-105
  • Yıldız Technical University Affiliated: Yes



In this study, the convergence behavior of the ξ approximants transform given as determined by () functions for the exponential operators is investigated on the entire complex plain. An algorithm is developed to observe how to transform a initial region on the complex plane defined by ξ approximants.